BibTeX record journals/cor/GomesM91

download as .bib file

@article{DBLP:journals/cor/GomesM91,
  author       = {Herminio Sim{\~{o}}es Gomes and
                  Jos{\'{e}} Mario Mart{\'{\i}}nez},
  title        = {A Numerically stable reduced-gradient type algorithm for solving large-scale
                  linearly constrained minimization problems},
  journal      = {Comput. Oper. Res.},
  volume       = {18},
  number       = {1},
  pages        = {17--31},
  year         = {1991},
  url          = {https://doi.org/10.1016/0305-0548(91)90038-S},
  doi          = {10.1016/0305-0548(91)90038-S},
  timestamp    = {Mon, 03 Jan 2022 22:09:36 +0100},
  biburl       = {https://dblp.org/rec/journals/cor/GomesM91.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}